# SDR YENA20151115555

- Difficulty date: November 15, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 21,473 hours, 13,016 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED AT FRAME 88 BETWEEN STR 29L AND STR 29R.  REMOVED CORRODED SHEAR CLIP, LOCATED, DRILLED, AND TREATED NEW CLIP.  INSTALLED AND TOPCOATED NEW CLIP.
